# SDR CALA2022032500782

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 106,116 hours, 10,910 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Pump
- Part number: 972952
- Part serial: MX767094
- Condition: Failed
- Location: Rh Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT HYD QTY SYSTEM IS LOW EMG R EDP FAIL AND LEAK OCCURRED. REPLACED ENG R EDP. AFTER MAINT ACTION COMPLETED SERVICE HYD SYS R TO FULL LEVEL IN ACC AMM TASK 12-12-01-610-802 REV 94 . LEAK CHECK DONE .NML UPLIFT HYD FLUID 52 LTR NOW IND 1.06
